Reciprocity laws on curves
Compositio Mathematica, Volume 72 (1989) no. 2, p. 205-235
@article{CM_1989__72_2_205_0,
     author = {Coleman, Robert F.},
     title = {Reciprocity laws on curves},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {72},
     number = {2},
     year = {1989},
     pages = {205-235},
     zbl = {0706.14013},
     mrnumber = {1030142},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__72_2_205_0}
}
Coleman, Robert F. Reciprocity laws on curves. Compositio Mathematica, Volume 72 (1989) no. 2, pp. 205-235. http://www.numdam.org/item/CM_1989__72_2_205_0/

[B] S. Bosch, Eine bemerkenswerte Eigenshaft der formellen Fasern affinoider Räume, Math. Ann. 229, (1977) 25-45. | MR 447642 | Zbl 0385.32008

[BGR] S. Bosch, Guntzer and R. Remmert, Non-Archimedean Analysis, Springer-Verlag, 1984. | MR 746961 | Zbl 0539.14017

[BL] S. Bosch, Lutkeböhmert, Stable Reduction and uniformization of Abelian Varieties I, Math. Ann. 270 (1985). | MR 774362 | Zbl 0554.14012

[C-1] Coleman, R., Dilogarithms, Regulators and p-adic Abelian Integrals, Invent. math. 69, (1982) 171-208. | MR 674400 | Zbl 0516.12017

[C-2] -, Torsion Points on Curves and p-adic Abelian Integrals, Ann. of Math., 121 (1985) 111-168. | Zbl 0578.14038

[C-3] -, Bi-extensions, Universal Vectorial Extensions and Differentials of the Third Kind, to appear.

[CdS] -, E. De Shalit, p-adic Regulators on Curves and Special Values of p-adic L-functions, to appear in Inventiones. | Zbl 0655.14010

[CG] -, B. Gross, p-adic heights and p-adic Green's Functions, to appear.

[CM] -, W. Mccallum, Stable Reduction of Fermat Curves and Jacobi sum Hecke Characters, to appear in J. Reine und Angew. Math. | Zbl 0654.12003

[G] Grauert, H., Affinoide Überdeckungen einedimensionaler affinoider Räume. Publ. Math. IHES 34 (1968). | Numdam | MR 234021 | Zbl 0197.17302

[Gr] Grothendieck, A., Local Cohomology, Lecture Notes in Math. 41, Springer Verlag (1967). | MR 224620 | Zbl 0185.49202

[H] Hartshorne R., On the de Rham Cohomology of Algebraic Varieties, Publ. Math. 45, (1976). | Numdam | MR 432647 | Zbl 0326.14004

[K-1] Kiehl, R., Der Einlichkeitsatz für eigenliche Abbildungen in der nichtarchimedishen Funktionen theorie, Math. 2, (1967) 191-214. | MR 210948 | Zbl 0202.20101

[K-2], Die De Rham-Kohomologie algebraischer Mannigfaltigkeiten über einem bewerten Korper. Publ. Math. IHES 33 (1967). | Numdam | Zbl 0159.22404

[L] Lang, S., Introduction to Diophantine Geometry.

[R] Raynaud M., Variétiés Abéliennes et géométrie rigide, Actes, Congrès intern. math. Tome 1, (1970) 473-477. | MR 427326 | Zbl 0223.14021

[S] Serre, J-P., Groupes algèbriques et corps de class. | Zbl 0718.14001